# SDR UALA2013020500697

- Difficulty date: February 4, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 84,838 hours, 13,453 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR, LOWER FWD CORNER HAS NUMEROUS DENTS.  EVALUATED FOUR DENTS AND FOUND TO BE OUT OF SRM 52-30-01 LIMITS.  CUT OUT DAMAGED DOOR SKIN, FABRICATED AND INSTALLED A DOUBLER AND FILLER.  CATAGORY 'B' REPAIR.
